MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE POS FEM AUG SZ 7 4MM; KNEE FEMORAL ACCESSORY

DEPUY IRELAND - 9616671 ATTUNE POS FEM AUG SZ 7 4MM; KNEE FEMORAL ACCESSORY
Model Number 1549-07-001
Medical Device Problem Codes Product Quality Problem (1506); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pain (1994); No Code Available (3191)
Date of Event 09/14/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Concomitant med products: atune rev rp tib base sz 6 cem knee tibial tray component; attune crs femoral lt sz 7 cem knee femur component; attune crs rp insrt sz 7 6mm knee tibial insert component; unknown knee patella component; smartset gmv 40g us eo bone cement; atun tib slv m/l 37mm full por knee tibial tray component; atune pressfit str stem12x60mm knee tibial tray component; attune pos fem aug sz 7 4mm knee femur component x 2; attune dist fem aug sz 7 4mm knee femur component x 2; attun rev offst stm adptr 4mm knee femur component; attune pressfit str stem16x60mm knee femur component.(b)(4).
 
Event or Problem Description
Subject id: (b)(6).Clinical adverse event received for infected left total knee arthroplasty.Event is serious and is considered moderate in severity.Event is not related to device and is possibly related to procedure.Doi: (b)(6) 2018.Doe: (b)(6) 2018.Patient hospitalized for treatment, event is ongoing; left knee.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).This medwatch report was created in error.There was no reportable product deficiency.Please disregard the previously reported content.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.  (no code available ((b)(4)) is used to capture the surgical intervention and medical device removal).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate. .
 
Event or Problem Description
The new information provided states that the infection adverse event was treated with an irrigation & debridement, with revision of components, as well as iv medications.It should be noted that the implant procedure for these products took place on (b)(6) 2018, which appears to have been the re-implantation of products, following explantation of antibiotic spacer for deep infection.There is no information available with regard to the original knee infection, date of primary and first revision, and products involved.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H6 (no code available (3191) is used to capture the device revision or replacement) if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate. .
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.  if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate. .
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
ATTUNE POS FEM AUG SZ 7 4MM
Common Device Name
KNEE FEMORAL ACCESSORY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork, munster
EI 
MDR Report Key7960159
Report Number1818910-2018-72315
Device Sequence Number1571872
Product Code JWH
UDI-Device Identifier10603295383093
UDI-Public10603295383093
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K160700
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 09/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1549-07-001
Device Catalogue Number154907001
Device Lot NumberHN1395
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/13/2018
Supplement Date Received by Manufacturer09/13/2018
11/19/2019
04/06/2020
03/30/2020
08/28/2020
Initial Report FDA Received Date10/12/2018
Supplement Report FDA Received Date10/12/2018
12/12/2019
04/15/2020
04/27/2020
09/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUN REV OFFST STM ADPTR 4MM; ATTUNE CRS FEMORAL LT SZ 7 CEM; ATTUNE CRS RP INSRT SZ 7 6MM; ATTUNE DIST FEM AUG SZ 7 4MM; ATTUNE DIST FEM AUG SZ 7 4MM; ATTUNE POS FEM AUG SZ 7 4MM; ATUN TIB SLV M/L 37MM FULL POR; ATUNE PRESSFIT STR STEM12X60MM; ATUNE PRESSFIT STR STEM16X60MM; ATUNE REV RP TIB BASE SZ 6 CEM; SMARTSET GMV 40G US EO; SMARTSET GMV 40G US EO; UNK ATTUNE KNEE PATELLA
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient Weight98